# SDR Z6WR0072012

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N742SW
- Make and model: Boeing 737100
- Aircraft serial: 29278
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring Assembly
- Part number: 315A22255
- Condition: Worn
- Location: Thrust Reverser
- Part time: 48,225 hours, 28,555 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315A229523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CMM 78-31-37, 01MAR2012, REV 023  INSPECTION FINDING OF (2)  MISSING BACB30LE6K29 BOLTS (FIGURE 12, ITEM 100) NOTES THE FOLLOWING RELATED DISCREPANCIES. A) FIGURE 12, ITEM 115 AREA OF MATERIAL WEAR MEASURING .9240 LONG X .2125 WIDE X .0465 DEEP ON THE 315A2222-5 CASCADE RING ASSY LOWER OTBD SURFACE. B) FIGURE 12, ITEM 115 AREAS OF MATERIAL WEAR / GOUGING MEASURING  .677 X .650 X .030 DEEP WITHIN THE 315A2222-5 RING ASSY OTBD RADIUS. C) THE (2) .375/.379 HOLE LOCATIONS FOR  BACB30LE6K29 BOLTS (FIGURE 12, ITEM 100) C/T THE 315A2222-5 CASCADE RING ASSY ARE ELONGATED AS FOLLOWS: AFT MOST = .4101 X .3919 FWD MOST = .4234 X .3905 D) CORRESPONDING .375 / .379 HOLE LOCATION FOR THE FWD MOST BACB30LE6K29 BOLT C/T THE 315A2402-1 LATCH BEAM FITTING (FIG 21, ITEM 305) IS ELONGATED MEASURING .4021  X .3990.   THERE IS ALSO AN  .790 DIA X .008 TO .009 DEEP AREA OF WEAR (RESEMBLING A COUNTERBORE) AROUND THE FWD HOLE LOCATION C/T THE -5 BEAM INBD SURFACE.  E)  CORRESPONDING .4040 / .4160 HOLE LOCATION FOR THE AFT MOST BACB30LE6K29 BOLT C/T THE 315A2402-1 LATCH BEAM FITTING (FIG 21, ITEM 305) IS ELONGATED MEASURING .4155  X .4270.  THERE IS ALSO AN  .760 DIA X .0065 TO .0175 DEEP AREA OF WEAR (RESEMBLING A COUNTERBORE) AROUND THE FWD HOLE LOCATION C/T THE -5 BEAM INBD SURFACE.
